Skip to main content

Items where Author, Editor or other role is "Launois, Stephane"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | G | K | L | N | R
Number of items: 45.

B

Bell, Jason, Launois, Stephane, Nolan, Brendan (2017) A strong Dixmier-Moeglin equivalence for quantum Schubert cells. Journal of Algebra, 487 (1). pp. 269-293. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2017.06.005) (KAR id:62050)
[thumbnail of Revised_Final_Version_of_the_SDME_Paper (4) (4).pdf]
Preview

Bell, Jason, Launois, Stephane, Leon Sanchez, Omar, Moosa, Rahim (2017) Poisson algebras via model theory and differential-algebraic geometry. Journal of The European Mathematical Society, 19 . pp. 2019-2049. ISSN 1435-9855. E-ISSN 1435-9863. (doi:10.4171/JEMS/712) (KAR id:41364)
[thumbnail of PDME2014June3.pdf]
Preview

Bell, Jason, Casteels, Karel L, Launois, Stephane (2014) Primitive ideals in quantum Schubert cells: Dimension of the strata. Forum Mathematicum, 26 . pp. 703-721. ISSN 0933-7741 (print); 1435-5337 (online). (doi:10.1515/forum-2011-0155) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31241)

Bell, Jason, Casteels, Karel L, Launois, Stephane (2012) Enumeration of H-strata in quantum matrices with respect to dimension. Journal of Combinatorial Theory, Series A, 119 (1). pp. 83-98. ISSN 0097-3165. (doi:10.1016/j.jcta.2011.07.007) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28765)

Bell, Jason and Casteels, Karel L and Launois, Stephane (2012) Enumeration of torus-invariant strata with respect to dimension in the big cell of the quantum minuscule Grassmannian of type B_n. In: Ara, P. and Brown, K.A. and Lenagan, T.H. and Stafford, J.T. and Zhang, J.J., eds. New Trends in Noncommutative Algebra. Contemporary Mathematics, 562 . American Mathematical Society, pp. 27-40. ISBN 978-0-8218-5297-2. (KAR id:28766)
[thumbnail of http://arxiv.org/abs/1104.2807]
Preview

Bell, Jason, Launois, Stephane, Lutley, Jamie (2010) An automaton-theoretic approach to the representation theory of quantum algebras. Advances in Mathematics, 223 (2). pp. 476-510. ISSN 0001-8708. (doi:10.1016/j.aim.2009.08.013) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23432)

Bell, Jason, Launois, Stephane (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200. (doi:10.2140/ant.2010.4.175) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23601)

Bell, Jason, Launois, Stephane, Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899. (doi:10.1007/s10801-008-0132-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17523)

G

Goodearl, Ken, Launois, Stephane, Lenagan, T.H. (2019) Tauvel's height formula for quantum nilpotent algebras. Communications in Algebra, 47 (10). pp. 4194-4209. ISSN 0092-7872. (doi:10.1080/00927872.2019.1581210) (KAR id:67099)
[thumbnail of GoodearlLaunoisLenagan.jan2019.rev.pdf]
Preview
[thumbnail of Tauvel-2018-5-9.pdf]
Preview

Grabowski, Jan, Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (doi:10.1112/plms/pdu018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44210)

Goodearl, Ken, Launois, Stephane, Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (doi:10.1016/j.aim.2010.07.010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:26019)

Goodearl, Ken, Launois, Stephane (2011) The Dixmier-Moeglin equivalence and a Gel'fand-Kirillov problem for Poisson polynomial algebras. Bulletin de la Société Mathématique de France, 139 (1). pp. 1-39. ISSN 0037-9484. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28003)

Grabowski, Jan, Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices, (10). pp. 2230-2262. ISSN 1073-7928. (doi:10.1093/imrn/rnq153) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27799)

Goodearl, Ken, Launois, Stephane, Lenagan, T.H. (2011) Torus-invariant prime ideals in quantum matrices, totally nonnegative cells and symplectic leaves. Mathematische Zeitschrift, 269 (1). pp. 29-45. ISSN 0025-5874. (doi:10.1007/s00209-010-0714-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28177)

K

Kitchin, Andrew, Launois, Stephane (2019) On the automorphisms of quantum Weyl algebras. Journal of Pure and Applied Algebra, 223 (4). pp. 1514-1530. ISSN 0022-4049. (doi:10.1016/j.jpaa.2018.06.016) (KAR id:53002)
[thumbnail of Weyl-algebra-analogues-20180531 (1).pdf]
Preview
[thumbnail of Weyl-algebra-analogues-20180531.pdf]
Preview

Kitchin, Andrew, Launois, Stephane (2014) Endomorphisms of Quantum Generalized Weyl Algebras. Letters in Mathematical Physics, 104 (7). pp. 837-848. ISSN 0377-9017. (doi:10.1007/s11005-014-0691-4) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:41342)
[thumbnail of Restricted due to publisher copyright policy]

L

Launois, Stephane, Goodearl, Ken (2020) Catenarity in quantum nilpotent algebras. Proceedings of the American Mathematical Society Series B, 7 . pp. 202-214. ISSN 2330-1511. (doi:doi.org/10.1090/bproc/65) (KAR id:85466)
[thumbnail of S2330-1511-2020-00065-7.pdf]
Preview

Launois, Stephane, Topley, Lewis (2019) The Orbit Method for Poisson Orders. Proceedings of the London Mathematical Society, 120 (1). pp. 65-94. ISSN 0024-6115. (doi:10.1112/plms.12287) (KAR id:75897)
[thumbnail of OrbitMethod (1).pdf]
Preview
[thumbnail of OrbitMethod.pdf]
Preview

Launois, Stephane, Topley, Lewis (2019) Transfer results for Frobenius extensions. Journal of Algebra, 524 . pp. 35-58. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2019.01.006) (KAR id:72094)
[thumbnail of FE12.pdf]
Preview

Launois, Stephane, Sanchez, Omar Leon (2019) On the Dixmier-Moeglin equivalence for Poisson-Hopf algebras. Advances in Mathematics, 346 . pp. 48-69. ISSN 0001-8708. E-ISSN 1090-2082. (doi:10.1016/j.aim.2019.01.036) (KAR id:71755)
[thumbnail of 1-s2.0-S0001870819300726-main.pdf]
Preview
[thumbnail of DME-and-Poisson-Hopf-algebras.pdf]
Preview

Launois, Stephane, Lecoutre, Cesar (2016) Poisson Deleting Derivations Algorithm and Poisson Spectrum. Communications in Algebra, 45 (3). pp. 1294-1313. ISSN 0092-7872. (doi:10.1080/00927872.2016.1175619) (KAR id:44211)
[thumbnail of 1409.4604.pdf]
Preview

Launois, Stephane, Lecoutre, Cesar (2016) A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic. Transactions of the American Mathematical Society, 368 (2). pp. 755-785. ISSN 0002-9947. (doi:10.1090/tran/6352) (KAR id:41413)
[thumbnail of GK Poisson prime char Last Version.pdf]
Preview

Lecoutre, César (2014) Polynomial Poisson algebras: Gel'fand-Kirillov problem and Poisson spectra. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:47941)
[thumbnail of 113Thesis Cesar Lecoutre moodle submission.pdf]
Preview

Launois, Stephane, Lenagan, T.H. (2014) Efficient Recognition of Totally Nonnegative Matrix Cells. Foundations of Computational Mathematics, 14 (2). pp. 371-387. ISSN 1615-3375. (doi:10.1007/s10208-013-9169-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41059)

Launois, Stephane, Lopes, Samuel A. (2013) Classification of factorial generalized down–up algebras. Journal of Algebra, 396 . pp. 184-206. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2013.08.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36943)

Launois, Stephane, Lenagan, T.H. (2013) Automorphisms of quantum matrices. Glasgow Mathematical Journal, 55A . pp. 89-100. ISSN 0017-0895. (doi:10.1017/S0017089513000529) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36944)

Launois, Stephane (2013) Review of the book 'Lie superalgebras and enveloping algebras' (Graduate Studies in Mathematics 131) By Ian M. Musson. Review of: Lie superalgebras and enveloping algebras (Graduate Studies in Mathematics 131) By Ian M. Musson by Musson, Ian M.. Bulletin of the London Mathematical Society, 45 (3). pp. 666-667. ISSN 0024-6093. (doi:10.1112/blms/bdt004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36963)

Launois, Stephane, Lenagan, T.H. (2011) Twisting the quantum Grassmannian. Proceedings of the American Mathematical Society, 139 (1). pp. 99-110. ISSN 0002-9939. (doi:10.1090/S0002-9939-2010-10478-1) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:26027)

Launois, Stephane (2009) Book Review:Quantum groups: A path to current algebra. Review of: Quantum groups: A path to current algebra by Street, Ross. Bulletin of the London Mathematical Society, 41 (3). pp. 571-572. ISSN 0024-6093. (doi:10.1112/blms/bdp048) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23350)

Launois, Stephane, Richard, Lionel (2009) Poisson(co)homology of truncated polynomial algebras in two variables. Comptes Rendus Mathematique, 347 (3-4). pp. 133-138. ISSN 1631-073X. (doi:10.1016/j.crma.2008.12.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17522)

Launois, Stephane, Lenagan, T.H., Rigal, L. (2008) Prime ideals in the quantum grassmanian. Selecta Mathematica - New Series, 13 (4). pp. 697-725. ISSN 1022-1824. (doi:10.1007/s00029-008-0054-z) (KAR id:14632)
[thumbnail of Prime Ideals]
Preview

Launois, Stephane, Lopes, Samuel A. (2007) Automorphisms and derivations of U_q(sl_4^+). Journal of Pure and Applied Algebra, 211 (1). pp. 249-264. ISSN 0022-4049. (doi:10.1016/j.jpaa.2007.01.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3156)

Launois, Stephane, Lenagan, T.H. (2007) Primitive ideals and automorphisms of quantum matrices. Algebras and Representation Theory, 10 (4). pp. 339-365. ISSN 1386-923X. (doi:10.1007/s10468-007-9059-0) (KAR id:2167)
[thumbnail of Primitive Ideals and Automorphisms]
Preview

Launois, Stephane, Lenagan, T.H. (2007) Quantised coordinate rings of semisimple groups are unique factorisation domains. Bulletin of the London Mathematical Society, 39 (Part 3). pp. 439-446. ISSN 0024-6093. (doi:10.1112/blms/bdm025) (KAR id:2083)
[thumbnail of Quantised Coordinate Rings]
Preview

Launois, Stephane (2007) Combinatorics of H-primes in quantum matrices. Journal of Algebra, 309 (1). pp. 139-167. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2006.10.023) (KAR id:3153)
[thumbnail of Combinatorics of H-primes]
Preview

Launois, Stephane (2007) Primitive ideals and automorphism group of Uq+(B2). Journal of Algebra and its Applications, 6 (1). pp. 21-47. ISSN 0219-4988. (KAR id:3155)
[thumbnail of Primitive Ideals and Automorphism Group ]
Preview

Launois, Stephane, Richard, Lionel (2007) Twisted Poincare duality for some quadratic Poisson algebras. Letters in Mathematical Physics, 79 (2). pp. 161-174. ISSN 0377-9017. (doi:10.1007/s11005-006-0133-z) (KAR id:3154)
[thumbnail of Twisted Poincare Duality]
Preview

Launois, Stephane, Lenagan, T.H. (2007) The first Hochschild cohomology group of quantum matrices and the quantum special linear group. Journal of Noncommutative Geometry, 1 (3). pp. 281-309. ISSN 1661-6952. (KAR id:3157)
[thumbnail of The First Hochschild Cohomology Group]
Preview

Launois, Stephane (2006) On the automorphism groups of q-enveloping algebras of nilpotent Lie algebras. In: Ed. CIM. 28. pp. 125-143. (KAR id:3158)
[thumbnail of On the Automorphism Groups]
Preview

Launois, Stephane, Lenagan, T.H., Rigal, L. (2006) Quantum unique factorisation domains. Journal of the London Mathematical Society, 74 (2). pp. 321-340. ISSN 0024-6107. (doi:10.1112/S0024610706022927) (KAR id:7411)
[thumbnail of Quantum Unique Factorisation]
Preview

Launois, Stephane (2005) Rank t H-primes in quantum matrices. Communications in Algebra, 33 (3). pp. 837-854. ISSN 0092-7872. (doi:10.1081/AGB-200051150) (KAR id:7410)
[thumbnail of Rank t H-Primes]
Preview

Launois, Stephane (2004) Generators for H-invariant prime ideals in O-q(M-m,M-p(C)). Proceedings of The Edinburgh Mathematical Society, 47 (1). pp. 163-190. ISSN 0013-0915. (doi:10.1017/S001309150200718) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7407)

Launois, Stephane (2004) Les ideaux premiers invariants de Oq(Mm,p(C)). Journal of Algebra, 272 (1). pp. 191-246. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2003.05.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7403)

N

Nolan, Brendan (2017) A strong Dixmier-Moeglin equivalence for quantum Schubert cells and an open problem for quantum Plücker coordinates. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:64634)
[thumbnail of 48B_Nolan_Doctoral_Thesis.pdf]
Preview

R

Rogers, Alexandra (2019) Representations of Quantum Nilpotent Algebras at Roots of Unity, and Their Completely Prime Quotients. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:73049)
[thumbnail of 221thesis.pdf]
Preview

This list was generated on Sun Jan 16 19:23:42 2022 GMT.